# SDR USAA950974

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 278-297
- Part time: 34,578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING AN UNSCHEDULED MAINTENANCE INSPECTION, FOUND A PUNCTURE, TEAR AND A DENT 7.3125 INCH BY 19.75 INCH BETWEEN S18L AND S16L FROM FRAME BS 278 TO 297.  INSTALLED INTERIM DOUBLER.  (M)
